MAUDE Adverse Event Report: ZIMVIE US CORP LLC OSSEOTITE® CERTAIN® 2 IMPLANT 3.25 X 8.5MM; DENTAL IMPLANT

ZIMVIE US CORP LLC OSSEOTITE® CERTAIN® 2 IMPLANT 3.25 X 8.5MM; DENTAL IMPLANT
Catalog Number XIFOSM385
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/11/2025
Type of Reportable Event Serious Injury
Event or Problem Description
The doctor reports a fracture of the dental implants located in positions 36 and 35, as well as of the occlusal screw.Procedure completed.This report refers to second implant fractured.
 
Additional Manufacturer Narrative
Zimvie complaint number (b)(4).A4: patient weight: unknown / not provided d10: concomitant medical product: xifosm385, osseotite® certain® 2 implant 3.25 x 8.5mm, lot: 2021080264 unknown zimvie screw, lot: unknown.
 
Event or Problem Description
No further event information is available at the time of this report.
 
Additional Manufacturer Narrative
Zimvie complaint number (b)(4).The following fields have been updated: b4: date of this report b5: describe event or problem g3: date received by manufacturer g6: type of report h1: type of reportable event h2: follow up type h3: device evaluated by manufacturer h6: adverse event problem h10: additional narrative zimvie received one (1) xifosm385, (osseotite® certain® 2 implant 3.25 x 8.5mm) for evaluation.Visual evaluation of the as returned device identified the implant with signs of use, apparent bone / tissue was seen attached to the internal threads, and some damage around the external threads likely caused during removal.Implant fracture identified at the collar.Additionally, an unknown fractured screw fragment was identified stuck inside the implant.Functional testing to recreate the reported event could not be performed due to the nature of the device & event.Dhr review was completed for the subject lot number 2021080264.No deviations or non-conformances, which could have caused or contributed to the reported event, were noted as part of the dhr.Complaint history review was performed for the reported lot number 2021080264 for similar events and one (1) other complaint was identified.Review completed utilizing keywords: ¿fracture implant¿ based on the investigation and risk management file review, the most likely root causes determined from the investigation are parafunctional habits/patient factors, or customer error.Therefore, based on the available information, a device malfunction did occur.The reported event was confirmed with all the available information.No further investigation or immediate capa / hhe/d escalation is required, as the complaint investigation did not confirm the product was nonconforming at the time of distribution, and no new failure mode, harm, or hazardous situation was identified through the investigation performed.At this time, the complaint investigation has been completed and the record will be closed.If additional information is received, the record will be re-opened for further evaluation.

Brand Name
OSSEOTITE® CERTAIN® 2 IMPLANT 3.25 X 8.5MM
Common Device Name
DENTAL IMPLANT
Manufacturer (Section D)
ZIMVIE US CORP LLC
4555 riverside drive
palm beach gardens FL 33410
Manufacturer (Section G)
ZIMVIE US CORP LLC
4555 riverside drive
palm beach gardens FL 33410
Manufacturer Contact
mark mashburn
4555 riverside drive
palm beach gardens, FL 33410
5619713230
MDR Report Key23508180
Report Number0001038806-2025-03022
Device Sequence Number9048675
Product Code DZE
UDI-Device Identifier00844868023135
UDI-Public(01)00844868023135(17)260909(10)2021080264
Combination Product (Y/N)N
Initial Reporter CountrySP
PMA/510(K) Number
K100724
Exemption Number5645646
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Device Explanted Year2025
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Dentist
Type of Report Initial,Followup
Report Date (Section B) 12/16/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Other
Device Expiration Date09/09/2026
Device Catalogue NumberXIFOSM385
Device Lot Number2021080264
Was Device Available for Evaluation? No
Date Returned to Manufacturer10/16/2025
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date11/10/2025
Supplement Report FDA Received Date12/16/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/09/2021
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
DENTAL IMPLANT AND SCREW, SEE H10 NARRATIVE.
Outcome Attributed to Adverse Event Required Intervention;
Patient Age62 YR
Patient SexUnknown
Patient EthnicityNon Hispanic